# SDR SWAA2019052933154

- Difficulty date: May 24, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27814
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED AT OUTBOARD RIVET JUST INBOARD OF #6 FLAP TRACK.  R&R WIGGLE PLATE IAW SRM & DWG.
